# SDR VNAA2025111711102

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 25,205 hours, 22,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOUD NOISE COMING FROM PAX DOOR IN FLIGHT.  FOUND SEAL OF UPPER PORTION OF PAX DOOR OUT OF RETAINER. REINSTALLED SEAL INTO RETAINER, CLEANED AND LUBRICATED DOOR SEAL IAW AMM 52-11-07-400-801-A02-PSA. PERFORMED INSPECTION OF DOOR SEAL IAW 52-11-07-210-801-A01 AND FOUND NO FURTHER DEFECTS. PERFORMED PRESSURIZATION TEST OF AIRCRAFT IAW AMM 21-31-00-910-801-A02-PSA AND TEST WAS SUCCESSFUL. NO FURTHER DEFECTS NOTED AT THIS TIME.
